# SDR 20000427AP006

- Difficulty date: November 30, 1999
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, CABIN SEAT TRACK NR 1 XCW 69 LEFT STATION 120-240 WORN.  REMOVED SEAT TRACK IAW DC-8 SRM 51-1-21.  INSTALLED NEW SEAT TRACK IAW DC-8 SRM 51-1-21, 51-3-0, 51-1-8, 53-2-3.  (M)
